# SDR F3LA2013070500871

- Difficulty date: June 10, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 34,707 hours, 16,959 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Component: Elevator, Airbus
- Component part number: 5528000101000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT OUT OF SERVICE DUE TO C7 S2 CHECK.  LT ELEVATOR THERMOGRAPHIC INSPECTION REVEALED INDICATIONS ON UPPER PANEL IRREGULAR IN SHAPE AND BLACK IN COLOR.  REPAIRED IAW SRM 55-20-00, PB201, PARAGRAPH 2.A.(1-2), 2.B(1), 2.B(2)(A)1-10 AND SRM 55-21-11PB201, C1 PARA 5.E(2)(B)(1), 5.E(2)(B)(2), 5.E. (2)(C) FIG 205, SHEET 1 AND 2, 5.E.(2)(F)1-6, 5.E.(G).
